# SDR FXGA20140110002

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N351CE
- Make and model: Doug C-118A
- Aircraft serial: 44599
- Aircraft time: 36,802 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE INDICATION IN MAIN CABIN, CREWMEMBER INSPECTED WHILE WEARING PBE.  TURNED TOWARD NEAREST SUITABLE AIRPORT.  AFTER INSPECTION NO SMOKE NO FIRE & PROCEEDED TOWARDS ANC.  CLEANED & SECURED NR 3 SMOKE DETECTOR GND.  R & R 3 WIRES AT FS 470 FWD OF DOME LIGHT IAW DC6 LMM28-5-2.
